CSpace  > 应用数学研究所
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations
Dong, Zhao1,2; Zhang, Rangrang3; Zhang, Tusheng4
2020-06-01
Source PublicationPOTENTIAL ANALYSIS
ISSN0926-2601
Volume53Issue:1Pages:183-202
AbstractIn this paper, we establish the Freidlin-Wentzell's large deviations for quasilinear parabolic stochastic partial differential equations with multiplicative noise, which are neither monotone nor locally monotone. The proof is based on the weak convergence approach.
KeywordFreidlin-Wentzell's large deviations Quailinear stochastic partial differential equations Weak convergence approach
DOI10.1007/s11118-019-09763-1
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11371041] ; National Natural Science Foundation of China[11671372] ; National Natural Science Foundation of China[11431014] ; National Natural Science Foundation of China[11401557] ; National Natural Science Foundation of China[11801032] ; Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences[2008DP173182] ; China Postdoctoral Science Foundation[2018M641204]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000544126700007
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51760
Collection应用数学研究所
Corresponding AuthorZhang, Rangrang
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, RCSDS, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
3.Beijing Inst Technol, Sch Math & Stat, Beijing 100081, Peoples R China
4.Univ Manchester, Sch Math, Oxford Rd, Manchester M13 9PL, Lancs, England
Recommended Citation
GB/T 7714
Dong, Zhao,Zhang, Rangrang,Zhang, Tusheng. Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations[J]. POTENTIAL ANALYSIS,2020,53(1):183-202.
APA Dong, Zhao,Zhang, Rangrang,&Zhang, Tusheng.(2020).Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations.POTENTIAL ANALYSIS,53(1),183-202.
MLA Dong, Zhao,et al."Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations".POTENTIAL ANALYSIS 53.1(2020):183-202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
[Zhang, Tusheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
[Zhang, Tusheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Zhang, Rangrang]'s Articles
[Zhang, Tusheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.